Jump to content

Search the Community

Showing results for tags 'zoloft rapid taper'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi, Mid-50 year old male here. Been on 200 mg of Zoloft since 2013 for general anxiety and doctor agreed that I could try tapering off. Over the past five months I tapered off from: 200mg > 150mg > 100 mg > 50mg > 25mg > 12.5 mg > 0mg. I had no noticeable side effects until I was completely off the medication about one month ago. Symptoms amounted to feeling light-headed/tired during the day for about 3 weeks. About a week ago, those symptoms went away but suddenly I'm having nightmares. A few times this week, I've woken up in the middle of the night with racing thoughts, feeling like I'm another person, can't snap out of it, keep waking up and not able to get back to sleep. The good news is the intensity of these awakenings has reduced somewhat each time. I'm also feeling somewhat irritable/anxious during the day. I can push through the daytime anxiety but the awakenings in the middle of the night are dreadful. I don't think I'll be able to handle these nightmares and sleep deprivation if it lasts any more than another week. I'm guessing my mistake was that I tapered off too quickly in the last month when I went from 25mg > 12.5 > 0mg. Would love to hear your thoughts on whether I should remain off Zoloft and hope things get better quickly or reinstate it and then try the 10% taper process? Any other advice? Looking forward to your replies.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy